# SDR FDEA202111302952

- Difficulty date: November 30, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,307 hours, 20,717 cycles
- System (JASC): 2430 · DC Generating System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LEVEL 1 ALERT - BATTERY DISCHARGING   REMOVED AND REPLACED THE 2 BATTERIES AND THE                           CHARGER PER MD11 AMM 24-34-02-4 AND 24-34-03-4.                        ALL TEST ARE GOOD ON THE GROUND.
